# SDR VNAA202509260019

- Difficulty date: August 11, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 33,221 hours, 25,824 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340942S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF FLOOR PANEL SUPPORT ANGLE, CORROSION WAS FOUND ON RH CROSSBEAM AT FS 280.00.   CORROSIÓN ON RH CROSSBEAM AT FS 280 ITS OUT OF LIMITS PER CRJ-700 SRM 53-00-01-101-001-A01 AND WAS REPLACED PER CRJ-700 SRM 51-42-06-001-001-A01  SRM 51-42-10-001-001-A01  AND SRM 51-42-21-001-001-A01
